Symmetry and asymmetry: The method of moving spheres

Qinian Jin, Yan Yan Li, Haoyuan Xu

Research output: Contribution to journalArticlepeer-review

35 Scopus citations

Abstract

This paper consists of two parts. The first part concerns a question raised by Véron on the symmetry property of positive solutions of the semilinear elliptic equation. The second part concerns some nonlinear elliptic equations on the unit sphere Sn. By the method of moving spheres and the global bifurcation theory, we obtain various symmetry, asymmetry, and non-existence results.

Original languageEnglish (US)
Pages (from-to)601-640
Number of pages40
JournalAdvances in Differential Equations
Volume13
Issue number7-8
StatePublished - 2008

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Symmetry and asymmetry: The method of moving spheres'. Together they form a unique fingerprint.

Cite this